# SDR DL72L000543

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,149 hours, 45,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65192923
- Condition: Damaged
- Location: Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S/B 727-57A0182 MODIFICATION SEVERAL FASTENERS HOLES WERE OVERSIZED THROUGH ALL LAYERS OF THE REPAIR.  MODIFICATION IS TO THE WING CENTER SECTION REAR SPAR WEB.  ER/A 334197-14AD REV A.
